# SDR UALA2010090203218

- Difficulty date: September 1, 2010
- Submitted: September 3, 2010
- Operation: Air carrier
- Aircraft: N214UA
- Make and model: Boeing 777222
- Aircraft serial: 30220
- Aircraft time: 36,130 hours, 7,883 cycles
- Engine: Pwa PW4077
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Sensor
- Part number: S210W1101018
- Condition: Faulty
- Location: Bleed Air Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

BLEED PRESS SENSOR L LEFT INTERMEDIATE PRESSURE SENSOR FAULTS EXIST.  REPLACED MANIFOLD PRESSURE SENSOR.
